Alert archive / Michigan / Freeze Warnings in 2022

Freeze Warning 2, NWS Gaylord, MI

September 22, 20226 counties in Michigan

NWS Gaylord, MI issued this freeze warning at Sep 22, 2022, 3:48 PM EDT for 6 counties in Michigan. It took effect at Sep 23, 2022, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2022, 3:48 PM EDT (19:48 UTC)
In effect from
Sep 23, 2022, 12:00 AM EDT
Expired
Sep 23, 2022, 9:23 AM EDT
In force
9 hr
Issued by
NWS Gaylord, MI

Counties Crawford County, MI, Kalkaska County, MI, Missaukee County, MI, Ogemaw County, MI, Oscoda County, MI, Roscommon County, MI

The radar

The NCL Michigan radar (KAPX), 45 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2022-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2022-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

170 
WWUS73 KAPX 221948
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
348 PM EDT Thu Sep 22 2022

MIZ027>029-033>035-230400-
/O.NEW.KAPX.FZ.W.0002.220923T0400Z-220923T1400Z/
Kalkaska-Crawford-Oscoda-Missaukee-Roscommon-Ogemaw-
Including the cities of Kalkaska, Grayling, Mio, Lake City, 
Houghton Lake, and West Branch
348 PM EDT Thu Sep 22 2022

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Kalkaska, Crawford, Oscoda, Missaukee, Roscommon and 
  Ogemaw Counties.

* WHEN...From midnight tonight to 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MIZ086-095-230400-
/O.NEW.KAPX.FR.Y.0006.220923T0400Z-220923T1400Z/
Western Chippewa-Western Mackinac-
Including the cities of Paradise, Trout Lake, Rudyard, Engadine, 
Naubinway, and Epoufette
348 PM EDT Thu Sep 22 2022

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

* WHAT...Temperatures as low as 36 will result in frost 
  formation.

* WHERE...Western Chippewa and Western Mackinac Counties.

* WHEN...From midnight tonight to 10 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Coldest temperatures will be expected
  inland, away from the lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MIZ017-018-021>024-030-032-036-041-042-230400-
/O.NEW.KAPX.FR.Y.0006.220923T0400Z-220923T1400Z/
Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena-Alcona-
Wexford-Iosco-Gladwin-Arenac-
Including the cities of Cheboygan, Rogers City, Mancelona, 
Gaylord, Atlanta, Alpena, Harrisville, Cadillac, Tawas City, 
Gladwin, and Standish
348 PM EDT Thu Sep 22 2022

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
FRIDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of Northern Lower Michigan.

* WHEN...From midnight tonight to 10 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Coldest temperatures will be expected
  inland, away from the lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

FEF
3 follow-up statements
611 
WWUS73 KAPX 230145
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
945 PM EDT Thu Sep 22 2022

MIZ027>029-033>035-230945-
/O.CON.KAPX.FZ.W.0002.220923T0400Z-220923T1400Z/
Kalkaska-Crawford-Oscoda-Missaukee-Roscommon-Ogemaw-
Including the cities of Kalkaska, Grayling, Mio, Lake City, 
Houghton Lake, and West Branch
945 PM EDT Thu Sep 22 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Kalkaska, Crawford, Oscoda, Missaukee, Roscommon and 
  Ogemaw Counties.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MIZ086-095-230945-
/O.CON.KAPX.FR.Y.0006.220923T0400Z-220923T1400Z/
Western Chippewa-Western Mackinac-
Including the cities of Paradise, Trout Lake, Rudyard, Engadine, 
Naubinway, and Epoufette
945 PM EDT Thu Sep 22 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Western Chippewa and Western Mackinac Counties.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MIZ017-018-021>024-030-032-036-041-042-230945-
/O.CON.KAPX.FR.Y.0006.220923T0400Z-220923T1400Z/
Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena-Alcona-
Wexford-Iosco-Gladwin-Arenac-
Including the cities of Cheboygan, Rogers City, Mancelona, 
Gaylord, Atlanta, Alpena, Harrisville, Cadillac, Tawas City, 
Gladwin, and Standish
945 PM EDT Thu Sep 22 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of Northern Lower Michigan.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

JZ
429 
WWUS73 KAPX 230637
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
237 AM EDT Fri Sep 23 2022

MIZ027>029-033>035-231400-
/O.CON.KAPX.FZ.W.0002.000000T0000Z-220923T1400Z/
Kalkaska-Crawford-Oscoda-Missaukee-Roscommon-Ogemaw-
Including the cities of Kalkaska, Grayling, Mio, Lake City, 
Houghton Lake, and West Branch
237 AM EDT Fri Sep 23 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Kalkaska, Crawford, Oscoda, Missaukee, Roscommon and 
  Ogemaw Counties.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MIZ086-095-231400-
/O.CON.KAPX.FR.Y.0006.000000T0000Z-220923T1400Z/
Western Chippewa-Western Mackinac-
Including the cities of Paradise, Trout Lake, Rudyard, Engadine, 
Naubinway, and Epoufette
237 AM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Western Chippewa and Western Mackinac Counties.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MIZ017-018-021>024-030-032-036-041-042-231400-
/O.CON.KAPX.FR.Y.0006.000000T0000Z-220923T1400Z/
Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena-Alcona-
Wexford-Iosco-Gladwin-Arenac-
Including the cities of Cheboygan, Rogers City, Mancelona, 
Gaylord, Atlanta, Alpena, Harrisville, Cadillac, Tawas City, 
Gladwin, and Standish
237 AM EDT Fri Sep 23 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of Northern Lower Michigan.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
219 
WWUS73 KAPX 231323
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
923 AM EDT Fri Sep 23 2022

MIZ027>029-033>035-231430-
/O.CAN.KAPX.FZ.W.0002.000000T0000Z-220923T1400Z/
Kalkaska-Crawford-Oscoda-Missaukee-Roscommon-Ogemaw-
Including the cities of Kalkaska, Grayling, Mio, Lake City, 
Houghton Lake, and West Branch
923 AM EDT Fri Sep 23 2022

...FREEZE WARNING IS CANCELLED...

$$

MIZ017-018-021>024-030-032-036-041-042-086-095-231430-
/O.CAN.KAPX.FR.Y.0006.000000T0000Z-220923T1400Z/
Cheboygan-Presque Isle-Antrim-Otsego-Montmorency-Alpena-Alcona-
Wexford-Iosco-Gladwin-Arenac-Western Chippewa-Western Mackinac-
Including the cities of Cheboygan, Rogers City, Mancelona, 
Gaylord, Atlanta, Alpena, Harrisville, Cadillac, Tawas City, 
Gladwin, Standish, Paradise, Trout Lake, Rudyard, Engadine, 
Naubinway, and Epoufette
923 AM EDT Fri Sep 23 2022

...FROST ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at Sep 22, 3:38 PM EDT, 10 minutes earlier.

Area forecast discussion, Sep 22, 3:38 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
338 PM EDT Thu Sep 22 2022

.NEAR TERM...(Through Tonight)
Issued at 331 PM EDT Thu Sep 22 2022

High Impact Weather Potential...Frost/freeze conditions tonight...

Pattern Synopsis/Forecast:

Stout northwesterly flow continues across the region this
afternoon...as niblets continue to tumble through the region along
the strong NW-SE oriented BCZ sliding through the area...and an
additional swirly off to our northeast, diving southeastward through
Ontario attm. Surface pressures already on the increase from west to
east...as E-W oriented lobe of surface troughing slides south
through the region. Diurnal/lake-driven cu continues...with
scattered lake effect rain showers...though diminishing in intensity
behind aforementioned surface trough. Strong gusty northwesterly
winds continue...with temps in the 50s CWA-wide...making the first
day of fall live up to its namesake.

Looking ahead...as surface pressure increases tonight amid strong
height rises aloft...will anticipate winds should diminish
overnight. Dry and cool Canadian airmass advecting in should lend
itself to some clearing, as we are starting to see already in some
areas...which in theory should lead to a chilly night across the
area, particularly inland.

Primary Forecast Concerns:  Overnight lows and frost/freeze
potential.

Overnight lows will be heavily related to cloud cover forecast.
Based on current guidance derived soundings...looks like things
should largely clear out across interior northern Lower,
particularly the higher terrain. Cloudiness is a bit more unclear
along the lakeshores...where lake-based moisture and instability
will likely keep cloudiness going to some extent through the night.
Land breeze development is likely as winds die off overnight...with
bulk of the cloudiness likely to hang out along the Lake Michigan
coast. Meanwhile...on the Sunrise Side...as the developing land
breeze converges with persistent northerly flow over northern Lake
Huron...some extra cloudiness is possible along the
Cheboygan/Presque Isle coast, perhaps beyond what ends up in the
forecast. It may take some time for the winds to fully decouple
across northeast lower...perhaps not till after midnight...but once
it does...temperatures will quickly fall. Normal diurnal temperature
swing for HTL is about 20-25 degrees...which with a high of about 56
today would pretty easily give us lows in the low to mid 30s down
that way. Expect current dewpoints in the mid to upper 30s to fall
overnight as dew/frost develops...and will anticipate lows easily to
freezing and below, as suggested quite strongly by probabilistic
guidance...which highlights that interior higher terrain between M-
72 and M-55 as being at high risk of sub-freezing lows tonight...and
thusly, have opted for a freeze warning in these areas. Frost
advisories surround these areas...with the exception of Grand
Traverse, which should be aided by cloud cover.

Meanwhile...across eastern Upper...cloud cover will also be a
challenge...with some signals for continued lake-convergence
cloudiness across the eastern half of the eastern UP...but have
opted to go with some frost advisories across the western half of
the counties...where cloud cover is somewhat less likely.

&&

.SHORT TERM...(Friday through Sunday)
Issued at 331 PM EDT Thu Sep 22 2022

High Impact Weather Potential: Low

Pattern Synopsis:

Upper-level ridging will temporarily slide over the Great Lakes on
Friday before quickly departing east. Behind this, a shortwave will
punch overhead by Saturday as troughing encompasses the region
through the weekend. At the surface, high pressure centered over the
state Friday morning will be pushed east as a cyclone supported by
the aforementioned shortwave treks across the Great Lakes Saturday
into Sunday.

Forecast Details:

Quiet weather is expected across northern Michigan on Friday as high
pressure lingers over the area. Chilly morning temperatures in the
30s and 40s will warm into the low 60s by the afternoon with
increasing cloud cover into Friday night. Chances for light showers
will return Saturday morning as the aforementioned weak cyclone
slides across the state. The best chances for any more than a few
hundredths of inches of measurable rainfall through Saturday is
expected to come across the northern half of the forecast area. This
system is expected to depart east of the Great Lakes by Sunday,
setting up NW low-level flow across northern Michigan through the
end of the period. This cool, moist airmass with temperatures in the
50s will generate lake effect showers across many portions of the
area through Sunday. Otherwise, highs in the upper 50s and low 60s
are anticipated through the short term period. More chilly lows are
expected Friday night, but current confidence is that sufficient
cloud cover and wind speeds will be in place to keep temperatures
from dropping into the 30s across most areas.

&&

.LONG TERM...(Sunday night through Thursday)
Issued at 331 PM EDT Thu Sep 22 2022

High Impact Weather Potential: Low for now. Potential frost/freeze
concerns by middle of next week.

Longwave troughing will continue to pivot over the Great Lakes
through early next week, eventually sliding east of the region in
the Wednesday/Thursday timeframe. Relatively weak low pressure will
trek east of the area into Quebec on Monday, leaving behind
continued NW/WNW low-level flow through the first half of the week.
In turn, scattered lake effect rain showers are expected to persist
until Tuesday night/Wednesday as cool, moist air continues to filter
into northern Michigan. Highs ranging in the low to upper 50s are
anticipated through the first half of next week, which would be
around around 5-10 degrees below average for the end of September.
Subsidence aloft provided by the departing trough should build
surface high pressure over the Great Lakes heading into the second
half of next week, potentially bringing the next round of
frost/freeze concerns to the area -- especially Wednesday night with
said high pressure centered over the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 146 PM EDT Thu Sep 22 2022

Lake effect rain showers to continue into the afternoon...with
greatest potential for MBL/TVC...but should diminish in intensity
later this afternoon. Can't entirely rule out squeezing out some
showers late this afternoon at CIU as a weak disturbance passes
by...but not likely. Similarly...there is some potential for showers
later this evening at TVC, though not certain of this either. For
the most part...looks as though our TAF sites should remain largely
VFR to perhaps MVFR at times into this evening. Otherwise...winds
will diminish this evening...becoming light and veering to more
southwesterly by morning as high pressure slides in from the west.

&&

.MARINE...
Issued at 331 PM EDT Thu Sep 22 2022

Gusty northwesterly winds to continue through the
afternoon...diminishing in intensity tonight as high pressure slides
in from the west. Lake Huron zones of northeast Lower Michigan will
hold onto stronger winds a touch longer...with small craft advisory
level winds likely to hang on off the Alpena coast till around 4 or
5am EDT. As winds diminish overnight...will look for offshore winds
to develop. High pressure hanging out overhead Friday will keep
things much less breezy than the last day or so.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement until 2 AM EDT Friday for MIZ016-018-020-
     021-024>026-030-031-098-099.
     Frost Advisory from midnight tonight to 10 AM EDT Friday for
     MIZ017-018-021>024-030-032-036-041-042-086-095.
     Freeze Warning from midnight tonight to 10 AM EDT Friday for
     MIZ027>029-033>035.
LH...Small Craft Advisory until 2 AM EDT Friday for LHZ345>347.
     Small Craft Advisory until 5 AM EDT Friday for LHZ348-349.
LM...Small Craft Advisory until 2 AM EDT Friday for LMZ323-341-342-
     344>346.
LS...Small Craft Advisory until 2 AM EDT Friday for LSZ321-322.
&&

NEAR TERM...FEF
SHORT TERM...DJC
LONG TERM...DJC
AVIATION...FEF
MARINE...FEF
Hazardous weather outlook, Sep 22, 3:43 PM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
343 PM EDT Thu Sep 22 2022

MIZ016>018-020>036-041-042-086>088-095>099-231945-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
343 PM EDT Thu Sep 22 2022

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Through tonight.

Dangerous swimming conditions are expected along some coastal
areas of Northern Lake Michigan and Northern Lake Huron into this
evening. Please see the latest beach hazard statement and surf
zone forecast for additional details.

Frost and freezing conditions are expected across interior areas
of northern Michigan away from the lakes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The threat of frost or freeze will continue into early Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-231945-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
343 PM EDT Thu Sep 22 2022

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Through tonight.

Waterspouts are possible along our nearshore areas into this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 3:13 AM EDTBeach Hazards StatementAPXAlcona, Alpena, Antrim, Benzie, Charlevoix, Emmet and 4 more23 hr
Sep 22, 3:48 PM EDTFrost AdvisoryAPXAlcona, Alpena, Antrim, Arenac, Cheboygan, Chippewa and 7 more18 hr

Nearby

Freeze Warnings in Michigan, 2022Every freeze warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.